# SDR GTIA012316

- Difficulty date: November 15, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD LEFT, OUTBOARD STATION 389-465, LOWER SIDE RETAINER BROKEN IN HALF (FIBERGLASS) SURFACE CORROSION AND BARE METAL AREAS ON SKIN.  AREA FOUND OUT OF LIMITS.  FABRICATED NEW FLOORBOARD PER DC9 SRM 51-10-2.  (M)
